Question 131 out of 1 points A 4 year old child is brought to the emergency

Question 131 out of 1 points a 4 year old child is

This preview shows page 5 - 7 out of 11 pages.

Question 131 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reportsthat the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 141 out of 1 pointsA 64-year-old-patient has been prescribed lorazepam (Ativan) because of increasing periods of anxiety. The nurse should be careful to assess for Question 15 1 out of 1 points
Image of page 5
A patient has been hospitalized for treatment of substance abuse after being arrested and jailed for the past 24 hours. The patient is experiencing severe muscle and abdominal cramps,seizures, and acute psychosis due to abrupt withdrawal. Which of the following drug classes is the most likely cause of these severe and potentially fatal withdrawal symptoms?
Image of page 6
Image of page 7

You've reached the end of your free preview.

Want to read all 11 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture